RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Osipov, Dmitry Sergeevich

Statistics Math-Net.Ru
Total publications: 5
Scientific articles: 5

Number of views:
This page:372
Abstract pages:1291
Full texts:300
References:146
Doctor of technical sciences
Birth date: 30.01.1981
E-mail:

http://www.mathnet.ru/eng/person43617
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2020
1. D. S. Osipov, “An upper bound on error probability in communication systems with single-user reception based on order statistics”, Avtomat. i Telemekh., 2020, 1,  134–146  mathnet  elib; Autom. Remote Control, 81:1 (2020), 107–117  isi  scopus
2013
2. D. S. Osipov, “On error probability in a multiple access system under the influence of “tracking” interference”, Avtomat. i Telemekh., 2013, 10,  98–108  mathnet; Autom. Remote Control, 74:10 (2013), 1679–1687  isi  scopus
3. D. S. Osipov, A. A. Frolov, V. V. Zyablov, “On the user capacity for a multiple-access system in a vector disjunctive channel with errors”, Probl. Peredachi Inf., 49:4 (2013),  13–27  mathnet; Problems Inform. Transmission, 49:4 (2013), 308–321  isi  scopus
2012
4. D. S. Osipov, A. A. Frolov, V. V. Zyablov, “Multiple access system for a vector disjunctive channel”, Probl. Peredachi Inf., 48:3 (2012),  52–59  mathnet; Problems Inform. Transmission, 48:3 (2012), 243–249  isi  scopus
2008
5. V. V. Zyablov, D. S. Osipov, “On the Optimum Choice of a Threshold in a Frequency Hopping OFDMA System”, Probl. Peredachi Inf., 44:2 (2008),  23–31  mathnet  mathscinet; Problems Inform. Transmission, 44:2, 91–98  scopus

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021